MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; SURGICAL TABLE

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; SURGICAL TABLE
Model Number 1604788
Medical Device Problem Codes Smoking (1585); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During field investigation by a hillrom technician it was identified that one battery has started to burn.The battery was exchanged and the device is functioning as designed.Once additional relevant information is obtained from further investigation a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that burning odor was coming from operating table.No injury or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation identified an installation failure of the battery.Due to this incorrect installation a collision occurred between the battery and a metal part when the column was moved into the lowest position.This collision caused a damage to the battery housing and following a short circuit inside the battery.The battery was installed by the customer and no hillrom/trumpf medical employee or authorized service partner.The service manual of the operating table indicates clearly the correct installation procedure and to pay attention for the correct installation of the battery.Based on this no further action is necessary.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld 07318
GM  07318
MDR Report Key11327186
Report Number3007143268-2021-00003
Device Sequence Number10968480
Product Code JEA
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1604788
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1